Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The functional equation $af\left( {ax} \right) + bf\left( {bx + a} \right) = bf\left( {bx} \right) + af\left( {ax + b} \right)$ extensions and almost periodic solutions


Author: John V. Ryff
Journal: Bull. Amer. Math. Soc. 82 (1976), 325-327
MSC (1970): Primary 39A15; Secondary 47D20
DOI: https://doi.org/10.1090/S0002-9904-1976-14043-8
MathSciNet review: 0404903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. V. Ryff, On the representation of doubly stochastic operators, Pacific J. Math. 13 (1963), 1379-1386. MR 29 #474. MR 163171
  • 2. J. V. Ryff, orbits of L1-functions under doubly stochastic transformations, Trans. Amer. Math. Soc. 117 (1965), 92-100. MR 35 #762. MR 209866
  • 3. J. V. Ryff, Extreme points of some convex subsets of L1(0, 1), Proc. Amer. Math. Soc. 18 (1967), 1026-1034. MR 36 #675. MR 217586
  • 4. Y. Sakai and T. Shimogaki, Equimeasurability of functions and doubly stochastic operators, Kōdai Math. Sem. Rep. 24 (1972), 203-211. MR 46 #7945. MR 308831
  • 5. R. C. Shiflett, Extreme Markoff operators and the orbits of Ryff, Pacific J. Math. 40 (1972), 201-206. MR 46 #2008. MR 302865

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 39A15, 47D20

Retrieve articles in all journals with MSC (1970): 39A15, 47D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14043-8

American Mathematical Society